New York, 2011

Flash Flooding and Flood in New York, September 23, 2011

September 23, 2011 · NWS OKX · 3 events in 2 counties and zones

An approaching cold front stalled near the area as waves of low pressure moved from south to north along it. A deep southwest flow extended down the East Coast of the United Stated and aided in the transport of tropical moisture from the Gulf of Mexico and Western Atlantic Ocean, which resulted in heavy rain and flash flooding in Westchester and Nassau Counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

An approaching cold front stalled near the area as waves of low pressure moved from south to north along it. A deep southwest flow extended down the East Coast of the United Stated and aided in the transport of tropical moisture from the Gulf of Mexico and Western Atlantic Ocean, which resulted in heavy rain and flash flooding in Westchester and Nassau Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Sep 23, 2:07 PM EST, 23 minutes earlier.

Area forecast discussion, Sep 23, 2:07 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
307 PM EDT FRI SEP 23 2011

.SYNOPSIS...
A SERIES OF DISTURBANCES OUT AHEAD OF A SLOW MOVING FRONTAL SYSTEM
TO THE WEST WILL PRODUCE UNSETTLED WEATHER THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK. A COLD FRONT IS THEN EXPECTED PASS THROUGH
MIDWEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FIRST WAVE OF WARM CONVEYOR BELT RAINS MOVING ACROSS THE AREA WITH
SOME LOCALIZED HEAVY RAINFALL WITH RAINFALL AMOUNTS OF UP TO AN
INCH AN HOUR. THUS...SOME LOCALIZED MINOR NUISANCE FLOODING IS
LIKELY THIS AFTERNOON. THERE WILL BE POCKETS OF HEAVIER RAIN
WITHIN THE GENERAL SHOWER ACTIVITY THROUGHOUT THE DAY. KOKX 12Z
SOUNDING HAS PRECIPITABLE WATER VALUES NEAR 2 INCHES. SO THERE IS
PLENTY OF MOISTURE AVAILABLE...JUST HAVE TO PROVIDE THE FORCING TO
GET IT OUT.

RAIN-COOLED AIR AND ONSHORE FLOW WILL KEEP AFTERNOON HIGHS AROUND
70.

FLOOD WATCH REMAINS IN EFFECT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
RAIN WILL CONTINUE TONIGHT AS THE COLD FRONT STALLS NEAR OR OVER
THE REGION. RAIN INTENSITY SHOULD DECREASE OVERNIGHT AS THE
SURFACE LOW MOVE AWAY FROM THE AREA. BUT ANOTHER ROUND OF MODERATE
RAIN IS EXPECTED FOR SATURDAY AS ANOTHER DISTURBANCE DEVELOPS
ALONG THE STALLED FRONTAL BOUNDARY AND MOVES TOWARD THE AREA.
THERE IS STILL A GOOD DEAL OF UNCERTAINTY WITH EXACTLY WHERE THE
AREA OF HEAVIEST PRECIPITATION WILL SET UP. BOTH THE NAM AND THE
ECMWF SHOW THIS SECOND ROUND OF HEAVY RAIN FOR SATURDAY...BUT GFS
IS ALMOST DRY...AND THE SREF AND STONY BROOK MM5 ONLY SHOW LIGHT
PRECIPITATION FOR THIS TIME PERIOD. HPC HAS ALSO LOWERED QPF
TOTALS FOR DAYS 1 AND 2. THEREFORE HAVE LOWERED QPF AMOUNTS JUST
A BIT ON SATURDAY...BUT STORM TOTAL PRECIP THROUGH THE DAY
SATURDAY WILL STILL BE RATHER HIGH...WITH 1.5 TO 2.5 INCHES
FORECAST AND FLOODING STILL REMAINS A CONCERN AS. LOCALLY HEAVIER
AMOUNTS WILL OCCUR WITH PRECIPITABLE WATER VALUES EXCEEDING 2
INCHES.

WARM AND MUGGY CONDITIONS WILL CONTINUE...WITH HIGHS IN THE LOWER
AND MID 70S...AND LOWS IN THE 60S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
UNSETTLED PATTERN CONTINUES FROM SATURDAY NIGHT THROUGH MIDWEEK. AN
UPPER LEVEL CLOSED LOW WILL REMAIN NEARLY STATIONARY OVER THE GREAT
LAKES SATURDAY NIGHT THROUGH EARLY NEXT WEEK BEFORE PUSHING TO THE
NORTHEAST INTO CANADA AROUND MIDWEEK.  A STATIONARY FRONTAL BOUNDARY
IS EXPECTED TO REMAIN NEAR THE EAST COAST THROUGH MIDWEEK...WITH
WAVES OF LOW PRESSURE DEVELOPING ALONG THE FRONT.

LOTS OF SPECIFIC FEATURES WITHIN THIS OVERALL PATTERN WILL AFFECT
WHEN PRECIPITATION DEVELOPS OVER THE REGION AND HOW MUCH WILL FALL.
NAM/GFS/ECMWF ALL DIFFER TO SOME DEGREE SATURDAY IN STRENGTH AND
PLACEMENT OF THE FRONT AND WAVES OF LOW PRESSURE THAT WOULD MOVE UP
THE COAST. GFS KEEPS THE FRONT AND ASSOCIATED LOWS JUST TO THE WEST
OF THE REGION...WIT MAINLY DRY CONDITIONS SATURDAY NIGHT BEFORE
SHOWERS AND POTENTIAL THUNDERSTORMS MOVE UP THE COAST SUNDAY. NAM
BRINGS A WEAK CLOSED SURFACE LOW UP THE COAST. THE 00Z ECMWF ON THE
OTHER HAND DEVELOPS WEAK HIGH PRESSURE OVER PA AND UPSTATE NY THAT
WOULD HELP DRIVE THE COLD FRONT JUST TO OUR EAST AND KEEP MOST OF
THE PRECIPITATION OFFSHORE.  WILL CONTINUE CARRYING CHANCE POPS
ACROSS THE REGION DURING THIS TIME FRAME. ANY BREAKS IN CLOUDS COULD
SUPPORT ENOUGH INSTABILITY FOR SOME THUNDERSTORM ACTIVITY...SO WILL
CONTINUE TO INCLUDE THE POTENTIAL.

MAV/MET GUIDANCE IN GOOD AGREEMENT SATURDAY NIGHT AND SUNDAY WITH
LOWS IN THE 60S SATURDAY NIGHT. SUNDAY HIGHS WILL RANGE FROM THE MID
70S NEAR THE COASTS TO AROUND 80 OVER NYC AND NJ SUBURBS.

NOT MUCH CHANGE IN THE OVERALL PATTERN MONDAY...SO WILL CONTINUE TO
CARRY CHANCE POPS FOR POTENTIAL PERIODS OF SHOWER ACTIVITY AND
DAYTIME THUNDERSTORMS.  GFS INDICATES POTENTIAL OF THE UPPER LOW
EJECTING NORTHEASTWARD INTO ONTARIO TUESDAY. IF THIS OCCURS...A
SURFACE LOW WOULD PASS THROUGH NEW ENGLAND AND A TRAILING COLD FRONT
WOULD PUSH THROUGH THE REGION BY TUESDAY NIGHT WITH DRIER AIR MOVING
IN BEHIND IT. ECMWF IS ABOUT 24 HOURS SLOWER WITH THE EVOLUTION OF
THIS SYSTEM...SO WILL HAVE TO CONTINUE WITH CHANCE POPS THROUGH
WEDNESDAY. WILL HAVE TO KEEP SLIGHT CHANCE POPS IN THE FORECAST
THURSDAY FOR POSSIBLE SHOWERS WRAPPING AROUND SURFACE LOW PRESSURE
TO THE NORTH.

TEMPERATURES EXPECTED TO REMAIN A FEW DEGREES ABOVE NORMAL MONDAY
THROUGH WEDNESDAY...THEN NEAR NORMAL THURSDAY.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SE-S FLOW 5-10 KT MAY BACK MORE E-SE LATE THIS AFTERNOON BEFORE
VEERING BECOMING SE-S AGAIN THIS EVENING...AND THEN MORE DUE S
LATER TONIGHT INTO SAT MORNING.

BRIEF TEMPO IMPROVEMENT TO MVFR IS POSSIBLE AT SOME LOCATIONS
BEFORE 21Z AS RAIN DIMINISHES IN INTENSITY...OTHERWISE EXPECT
HIGH CONFIDENCE IN PREVAILING IFR CONDITIONS IN RAIN...LIKELY
BECOMING LIFR LATE TONIGHT INTO EARLY SAT MORNING AS OCCURRED LATE
LAST NIGHT AND EARLY THIS MORNING. SOME UNCERTAINTY EXISTS AS TO
ANY DEGREE OF IMPROVEMENT LATER SAT MORNING AS DRIER AIR MAY
MOVE IN ALOFT...ATTM PREFER TO MAINTAIN IFR OR LOWER FOR NEARLY
THE ENTIRE PERIOD.

...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: BRIEF TEMPO IMPROVEMENT TO MVFR POSSIBLE
BEFORE 21Z.

KJFK FCSTER COMMENTS: IFR CONDITIONS SHOULD PERSIST.

KLGA FCSTER COMMENTS: BRIEF TEMPO IMPROVEMENT TO MVFR POSSIBLE
BEFORE 21Z.

KTEB FCSTER COMMENTS: BRIEF TEMPO IMPROVEMENT TO MVFR POSSIBLE
BEFORE 21Z.

KHPN FCSTER COMMENTS: IFR/LIFR CONDITIONS SHOULD PERSIST.

KISP FCSTER COMMENTS: IFR CONDITIONS SHOULD PERSIST.

OUTLOOK FOR 18Z SAT THROUGH TUE...
SUB-VFR CONDITIONS EXPECTED VIA MOIST S-SE FLOW...WITH CHANCES OF
SHOWERS AND ISOLD AFTERNOON THUNDER...ALSO NIGHTTIME AND EARLY
MORNING LOW CLOUDS AND FOG.

&&

.MARINE...
A PERIOD OF MODERATE TO HEAVY RAINFALL IS EXPECTED TODAY AS A
FRONTAL SYSTEM APPROACHES AND THEN STALLS OVER OR NEAR THE AREA.
WINDS WILL BE LIGHT THROUGH SATURDAY NIGHT...AND WAVES SHOULD
REMAIN BELOW 5 FT.

MARGINAL SCA CONDITIONS POSSIBLE ON THE OCEAN LATE SUNDAY THROUGH
TUESDAY NIGHT WITH POTENTIAL SOUTHERLY LONG PERIOD SWELL. WINDS ARE
EXPECTED TO REMAIN BELOW SCA CRITERIA THROUGH WEDNESDAY.

&&

.HYDROLOGY...
WIDESPREAD RAINFALL OF 1.5 TO 2.5 INCHES WITH LOCALLY HIGHER AMTS TO
4 INCHES LIKELY THE NEXT 36H. THERE IS MEDIUM CONFIDENCE IN
TIMING AND PLACEMENT OF HEAVY RAINFALL ON TODAY...BUT LOW
CONFIDENCE FOR BOTH TIMING AND PLACEMENT ON SATURDAY. BOTH THE NAM
AND ECMWF SHOW A PERIOD OF HEAVY RAINFALL FOR SATURDAY...BUT THE
GFS...SREF...AND STONY BROOK MM5 SHOW LITTLE TO NO RAIN DURING
THIS PERIOD.

A FLOOD WATCH REMAINS UP FOR THE ENTIRE FORECAST AREA. RAINFALL
OF THIS MAGNITUDE WOULD LIKELY CAUSE WIDESPREAD MINOR FLOODING OF
SMALL STREAMS AND URBAN AND POOR DRAINAGE AREAS. A LOCALIZED
MODERATE FLASHY RIVER/STREAM FLOOD THREAT EXISTS FOR NE NJ AND THE
LOWER HUDSON VALLEY ESPECIALLY IF THE HIGHEST RAINFALL TOTALS
OCCUR THERE. FFG 3/6/12-HR AMOUNTS OF 1.5 TO 2 INCHES ARE
CURRENTLY DEPICTED THERE.

UNCERTAINTY EXISTS ON THE TIMING...PLACEMENT AND INTENSITY OF
SUBSEQUENT BOUTS OF RAIN WHICH COULD PERIODICALLY OCCUR THROUGH
EARLY NEXT WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH SATURDAY EVENING FOR CTZ005>012.
NY...FLOOD WATCH THROUGH SATURDAY EVENING FOR NYZ067>075-078>081-
     176>179.
NJ...FLOOD WATCH THROUGH SATURDAY EVENING FOR NJZ002-004-006-
     103>108.
MARINE...NONE.

&&

SYNOPSIS...KCS/DW
NEAR TERM...DW
SHORT TERM...JP
LONG TERM...KCS
AVIATION...GOODMAN
MARINE...JP/KCS
HYDROLOGY...JP
Hazardous weather outlook, Sep 23, 8:24 AM EST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
924 AM EDT FRI SEP 23 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-241330-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
924 AM EDT FRI SEP 23 2011

...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-241330-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
924 AM EDT FRI SEP 23 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Sep 23, 8:30 AM EST, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
930 AM EDT FRI SEP 23 2011

CTZ005>012-NYZ067>071-075-078>081-177>179-232130-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
930 AM EDT FRI SEP 23 2011

WHILE VISIBILITIES ARE SLOWLY IMPROVING ACROSS THE AREA...THERE
WILL STILL BE LOCALIZED DENSE FOG THIS MORNING. THE COMBINATION
OF DAYTIME HEATING AND SHOWERS MOVING INTO THE AREA WILL HELP TO
GRADUAL IMPROVE THE VISIBILITIES.

VISIBILITY REDUCTIONS FROM FOG WILL MAKE TRAVEL DIFFICULT IN SPOTS.
MOTORISTS SHOULD USE LOW BEAM HEADLIGHTS AND REDUCE SPEED WHEN
ENCOUNTERING FOG.
Special weather statement, Sep 23, 11:55 AM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1255 PM EDT FRI SEP 23 2011

CTZ005>012-NYZ067>071-075-078>081-177>179-231800-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
1255 PM EDT FRI SEP 23 2011

MODERATE TO OCCASIONALLY HEAVY RAIN SHOWERS WILL MOVE ACROSS THE
AREA THIS AFTERNOON. LOCALIZED RAINFALL RATES MAY APPROACH AN
INCH AN HOUR...BUT GENERALLY AMOUNTS WILL BE A TENTH OF AN INCH
OR LESS. VISIBILITIES IN THE FOG HAVE IMPROVED...BUT THERE MAY
STILL BE PATCHES LESS THAN A MILE.

The radar

The Brookhaven radar (KOKX), 70 km away, was scanning. The volume nearest the first event began at 19:30 UTC.

Open the radar archive at this moment

Event by event

2 flash flood, 1 flood. Local standard time, as filed.

Flash Flood, Westchester

When
September 23, 2:30 PM EST to 3:00 PM EST
Where
Westchester County, 0.38 mi NNE of Rye to 0.54 mi NE of Rye
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
40.985, -73.676

A vehicle was stranded in high water at the intersection of Peck Ave. and Midland Ave. in Rye.

Flash Flood, Westchester

When
September 23, 3:05 PM EST to 4:00 PM EST
Where
Westchester County, 1.18 mi E of Fleetwood to 0.88 mi SSW of Mt Vernon
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
40.923, -73.808

The Hutchinson River Pkwy. was closed northbound from Exit 8, Sandford Blvd. to Exit 13, Cross County Pkwy. and southbound from the Cross County Pkwy. to the Westchester-Bronx County line due to flooding. The Bronx River Pkwy. was closed northbound at the New York City line near Yonkers.

Flood, Nassau

When
September 23, 9:03 PM EST to 10:03 PM EST
Where
Nassau County, 0.46 mi N of Rockville Centre to 0.37 mi N of Rockville Centre
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.677, -73.600

Brookside Ave. was closed at Centennial Ave. due to flooding in Roosevelt.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2011Every state in 2011This day in weather historyWarnings in New York, September 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 349714, 349779, 349780.